卓建宏-著作目錄

卓建宏

著作目錄

 

期刊論文

 

  1. -H. Cho (2018, Mar). On the computation for blow-up solutions of the nonlinear wave equation. Numerische Mathematik, 138 (3), 537-556. (SCI, 21/255). MOST 104-2115-M-194-005. 本人為第一作者、通訊作者.
  2. -H. Cho and C.Y. Liu (2017, Nov). Convergence analysis for a three-level finite difference scheme of a second order nonlinear ODE blow-up problem. East Asia Journal on Applied Mathematics, 7 (4), 679-696. (Accepted). MOST 104-2115-M-194-005. 本人為第一作者、通訊作者.
  3. -H. Cho (2017, Jul). A numerical algorithm for blow-up problems revisited. Numerical Algorithms, 75 (3), pp.675-697. (SCI, 77/255). MOST 104-2115-M-194-005. 本人為第一作者、通訊作者.
  4. -H. Cho (2016, Feb). Numerical detection for blow-up: A new sufficient condition for blow-up. Japan J. Indust. Appl. Math., 33 (1), 81-98. (SCI). MOST 104-2115-M-194-005. 本人為第一作者、通訊作者.
  5. -H. Cho, H. Okamoto and M. Shoji (2016, Feb). A blow-up problem for the nonlinear heat equation in the complex plane of time. Japan J. Indust. Appl. Math., 33 (1), 145-166. (SCI). MOST 103-2115-M-194-004.
  6. -F. Chang, C.-H. Cho, Y.-C. Wu (2015, Jun). Blow-up numerical solutions for a convective reaction-diffusion equation. Journal of Numerical Mathematics. (SCI). MOST 102-2115-M-194-008. 本人為第一作者、通訊作者.
  7. Chien-Hong Cho (2013, Jun). On the computation of the numerical blow-up time. Japan J. Indust. Appl. Math., 30, 331-349. (SCI). NSC 101-2115-M-194-006. 本人為第一作者、通訊作者.
  8. Chien-Hong Cho (2013, Mar). Stability for the finite difference schemes of the linear wave equation with non-uniform time meshes. Numerical Methods for Partial Differential Equations, 29 (3), 1031-1042. (SCI). NSC 100-2115-M-194-005. 本人為第一作者、通訊作者.
  9. Chien-Hong Cho (2013, Mar). On the finite difference approximation for blow-up solutions of the porous medium equation with a source. Applied Numerical Mathematics, 65, 1-26. (SCI). NSC 100-2115-M-194-005. 本人為第一作者、通訊作者.
  10. -H. Cho and M. Wunsch (2012, Jul). Global weak solutions to generalized Proudman-Johnson equation. Communications on Pure and Applied Analysis, 11 (4) 1387-1396. (SCI). NSC 100-2115-M-194-005. 本人為第一作者、通訊作者.
  11. Chien-Hong Cho (2011, Jan). On the convergence of numerical blow-up time for a second order nonlinear ordinary differential equation. Applied Mathematics Letters, vol. 24 no.1 49-54. (SCI). NSC 98-2115-M-194-010-MY2.
  12. Chien-Hong Cho (2010, Nov). A finite difference scheme for blow-up solutions of nonlinear wave equations. Numerical Mathematics:Theory, Methods and Applications, 3 pp 475-498. (SCI). NSC 98-2115-M-194-010-MY2. 本人為第一作者、通訊作者.
  13. Chien-Hong Cho, Marcus Wunsch (2010, Jul). Global and singular solutions to the generalized Proudman-Johnson equation. Journal of Differential Equations. (SCI). NSC 98-2115-M-194-010-MY2. 本人為第一作者.
  14. -H. Cho and H. Okamoto (2007, Sep). Further remarks on asymptotic behavior of numerical solutions of parabolic blow-up problems. Methods and Applications of Analysis, Vol. 14, No. 3, pp. 213–226. 本人為第一作者.
  15. -H. Cho, S. Hamada and H. Okamoto (2007, Jun). On the finite difference approximation for a parabolic blow-up problem. Japan J. Indust. Appl. Math., 24, pp 131–160. (SCI). 本人為第一作者.

 

研討會論文

 

  1. -W. Hwang and C.-H. Cho (2011, Oct). A brief expression of first Lyapunov coefficient for special planar systems. The 9th Philippines-Taiwan Symposium on Analysis, Cebu, the Philippines. 本人為通訊作者.
  2. -H. Cho, S. Hamada and H. Okamoto (2005). On the finite difference approximation for parabolic blow-up problems. Proc. 7th China-Japan Seminar on Numerical Mathematics. 本人為第一作者.